# SDR CALA2012022000109

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 39,360 hours, 14,006 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE WAS MOVED TO TAKEOFF THERE WAS AN UNSAFE INDICATION ON THE NOSE WHEEL.  AFTER QRH COMPLETED AIR RETURN WAS MADE.    PSEU BITE SHOWED MESSAGE 32-61003,32-61010 & AMP 32-64004.  TROUBLESHOT PER 32-32- 00.  REPLACED PSEU IAW 32-09-10.  PERFORMED MLG OPS TEST IAW 32-32-00-710-810.  PERFORMED PSEU BITE AND INSTALL TEST, NO FAULTS NOTED.  PERFORMED LANDING GEAR SYS TEST 32-31-00-730-802 GEAR CONTROL SYS NO FAULTS NOTED.
